MathSciNet Relay Station
MathSciNet bibliographic data
MR2010944 (2004h:42042) 42C40 (46E35)
Jia, Rong-Qing; Wang, Jianzhong; Zhou, Ding-Xuan Compactly supported wavelet bases for Sobolev spaces. Appl. Comput. Harmon. Anal. 15 (2003), no. 3, 224–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement